# SDR FDEA201409012398

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,531 hours, 36,560 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: SP105201227001
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, CRACK EXISTS AT THE UPPER CTR HINGE PORTION OF THE DOOR.  REMOVED DOOR AND REPLACED WITH NEW MLG DOOR IAW MM 32-14-01-2
